| Model Number |
SC-2316-70E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cerebrospinal Fluid Leakage (1772); Headache (1880)
| Date of Event |
03/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2316-70e.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: 1x16 perc lead trial kit, 70 cm.Unique identifier (udi)#: (b)(4).
Event or Problem Description
It was reported that the patient was experiencing extreme positional headache during a trial procedure.The physician confirmed that the patient had a csf (cerebrospinal fluid) leak and was administered with blood patch.The was reportedly doing well postoperatively.